SciELO - Scientific Electronic Library Online

 
vol.49 número2Neurosífilis meningovascular y gomatosa cerebral concomitante, en paciente seronegativo para virus de inmunodeficiencia humanaHistoria de un caso con esquizofrenia parafrenizada o parafrenia fantástica y sistematizada índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista chilena de neuro-psiquiatría

versión On-line ISSN 0717-9227

Resumen

SOTO V, Álvaro; LAVADOS M, Manuel  y  ARAYA D, Fernando. Phenytoin-induced rash and aplastic anemia: case report. Rev. chil. neuro-psiquiatr. [online]. 2011, vol.49, n.2, pp.171-176. ISSN 0717-9227.  http://dx.doi.org/10.4067/S0717-92272011000200007.

Rash is a common side effect associated with antiepileptic drugs. The rate of a phenytoin rash is 5.9% and increases to 25% in those with another antiepileptic drug rash. Aplastic anemia is an adquired hematopoietic stem-cell disorder characterized by pancytopenia of the peripheral blood and hypocellular bone marrow. The use of phenytoin is associated with a 3.5 fold increased risk of aplastic anemia. We report a case of a 70-year-old woman who developed two severe adverse reactions simultaneously with phenytoin: a maculopapular pruritic rash with involvement of mucous and an aplastic anemia. Both conditions normalized after phenytoin withdrawal.

Palabras clave : Phenytoin; rash; aplastic anemia; antiepileptic drugs; adverse drug reactions.

        · resumen en Español     · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons